# SDR USAA011070

- Difficulty date: August 12, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 43,359 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM CORRODED LBL 60 - RBL 18, STATION 344 CABIN FLOOR LBL 60 RBL 18. REPLACED UPPER CHORD PER SRM 53-10-51, FIG 205 AND EA 71720.  (M)
